# SDR DHL2005745014

- Difficulty date: December 19, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021138
- Part serial: M00558
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS SELECTED UP RED NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  ALL DOORS LIGHTS WERE OUT.  CYCLED GEAR AS DIRECTED BY MX.  NOSE GEAR UNSAFE LIGHT WENT OUT.  T/S TO LG ACCESSORY UNIT.  REMOVED AND REPLACED LG ACCESSORY UNIT WITH SERVICEABLE UNIT.  OPS CHECK GOOD IAW MM 32-09-12 AND 32-61-01.
